Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 4, Issue 2, Pages 175-182
http://dx.doi.org/10.1155/S1173912600000134

Can we prevent the next epidemic? The elimination of childhood diseases by mass vaccination

AgResearch, Wallaceville Animal Research Centre, P.O.Box 40063, Upper Hutt, New Zealand

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. G. Roberts, “Can we prevent the next epidemic? The elimination of childhood diseases by mass vaccination,” Journal of Applied Mathematics and Decision Sciences, vol. 4, no. 2, pp. 175-182, 2000. https://doi.org/10.1155/S1173912600000134.